# SDR A6WA202101297571

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 40,441 hours, 38,881 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 09204H6320
- Condition: Cracked
- Location: Rh Cockpit
- Part time: 22,627 hours, 22,490 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EVENT DESCRIPTION: CREW REPORTED CRACKED WINDSHIELD EN ROUTE TO MKE.  FLIGHT DIVERTED TO DAY AND DECLARED AN EMERGENCY.  FLIGHT IS A REPOSITION WITH ZW MECHANICS ON BOARD, REF 307026/4: AT FLT 300 OBSERVED ARCING ON F/O' WINDSCREEN TURNED F/O WINDSHIELD HEAT OFF 5 SECONDS LATER F/O WINDSCREEN SHATTERED.  SWITCH WAS IN LOW POSITION, REF 307027/1: WHILE PERFORMING QRH FOR A CRACKED WINDSHIELD MAN ALT SWITCH STUCK IN UP POSITION AND WOULD NOT GO TO NEUTRAL POSITION.  RECEIVED CABIN ALT WARNING AND THE PASSENGER MASKS AUTO DEPLOYED.  AFTER LANDING FOUND F/A'S MASK (CONT IN BLOCK 2) ROWS 5 CD AND 6AB HANGING LOWER THAN OTHERS.  AIRCRAFT REMOVED FROM SERVICE.  R & R FO WINDSHIELD, IAW AMM 56-11-01.  OPERATIONS AND LEAK CHECK GOOD.
